Access count of this item: 79

Files in This Item:
File Description SizeFormat 
0740-11.pdf713.67 kBAdobe PDFView/Open
Title: パラメトリック散逸非線形シュレディンガー方程式の数値解(液体中の非線形波動の数理的側面)
Authors: 梅木, 誠  KAKEN_name
Author's alias: Umeki, Makoto
Issue Date: Jan-1991
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 740
Start page: 126
End page: 137
Appears in Collections:Mathematical Aspects on Nonlinear Waves in Fluids

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.